Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 8, Issue 6

Issues

Endomorphisms preserving an orbit in a relatively free metabelian group

Vitalii Roman’kov / Evgenii Timoshenko
Published Online: 2005-11-18 | DOI: https://doi.org/10.1515/jgth.2005.8.6.767

About the article

Published Online: 2005-11-18

Published in Print: 2005-11-18


Citation Information: Journal of Group Theory, Volume 8, Issue 6, Pages 767–775, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2005.8.6.767.

Export Citation

Comments (0)

Please log in or register to comment.
Log in